braddo1972 created the topic: patches dead on arrival
put new ones on and nothing my legs are smashing me ATM feels like withdrawel leg pain who knows all I know is norspan is rubbish for me anyway I'm done . and the lyrica isn't working for me anymore. so basically I'm doomed to suffer.
life can be cruel I will get up an win.facet
joint deseise , bulging discs , mechanical pain neuropathic .
5 years 5 months ago - 5 years 5 months ago#14244by Eliza
Eliza replied the topic: patches dead on arrival
braddo1972 wrote: put new ones on and nothing my legs are smashing me ATM feels like withdrawel leg pain who knows all I know is norspan is rubbish for me anyway I'm done . and the lyrica isn't working for me anymore. so basically I'm doomed to suffer.
Hey Braddo hang in there mate, my legs are also aching,electrical,throbbing,stabbing etc etc...it's a horrible feeling and especially when the pain meds don't seem to work anymore, I can relate to that! I feel as though i'm on the same boat as you atm...
I'm going to hydro-therapy now, I got to keep on helping myself to stay strong in body and mind however, this pain does wear you down so without sounding condescending, I know what it feels like. God help us!!!
Hey Braddo could you pls answer my other question on the discussion page when you feel up to it...thanks in advance...
grappers replied the topic: patches dead on arrival
Braddo is this the new lower strength patches or the same strength as before, if you have gone to lower strength you may not be use to it yet as your body has relied on the higher dose with the lyrica. Speak to your doctor you may have to adjust the lyrica to compensate for the lower strength patches.
Outlast replied the topic: patches dead on arrival
Hi Braddo. Sorry its getting to to you mentally so hard. All Cpers are 'doomed to suffer' to variable extents. But you seem to be going through an unacceptable amount of pain and emotional hurt. Don is right. Get the Lyrica up. Don't worry about contacting doctors- that's their bloody job. Just don't sit at home and stew in it, go make a phone call. regards Outlast
Yes Braddo, you need medical advice on this. If things are this bad, your anxiety is also adding to the situation and making the pain worse. As a fellow CPer I am very familiar with this scenario. When it gets this bad, you can't help but focus on it and that causes stress/anxiety and that causes even more pain.
If you can't contact your doctor, then take yourself to the nearest emergency department. They will give you the care that you need.
Also, remember that you will never control pain with drugs alone. A pain management course will actually help you more than the medication.
Not every day is a good day, but there is good in every day.
"“It’s delightful when your imaginations come true, isn’t it?” ― L.M. Montgomery, Anne of Green Gables